# SDR C2XA09IA324

- Difficulty date: December 3, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,649 hours, 10,451 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Caro Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IAH - FLIGHT 2648, THE CREW REPORTED A BAG SMOKE INDICATION IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, MX INSPECTED THE AIRCRAFT WITH NO INDICATION OF SMOKE OR FIRE, REMOVED AND REPLACED THE DISCHARGED FIRE BOTTLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
